# SDR AALA20140817006

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 2,817 hours, 342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 3F RC AFT EMER LIGHT MISSING LENS.  REPLACED LENS FOR LAVATORY 3F RC AFT EMER LIGHT.  OPERATIONS CHECKED NORMAL.
